Loading...
Loading...

Go to the content (press return)

Diameter and connectivity of (D; g)-cages

Author
Balbuena, C.; Marcote, F.
Type of activity
Journal article
Journal
International journal of computer mathematics
Date of publication
2011
Volume
88
Number
7
First page
1387
Last page
1397
DOI
https://doi.org/10.1080/00207160.2010.504828 Open in new window
URL
http://cataleg.upc.edu/record=b1333255~S1*cat Open in new window
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications